home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Advil

Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer is children's ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for children ages 2 to 11 for up to 8 hours. With just one dose, this kids pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain relieve...
Ingredients
Active Ingredients: In Each 5 ml: Ibuprofen (100 mg) (NSAID). Purpose: Fever Reducer/Pain Reliever, NSAID Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Artificial Flavors, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Red 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
allergen icon
contains an NSAID, which may cause severe stomach bleeding